How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Nadim Al-Mubarak Your Own Question
Nadim Al-Mubarak
Nadim Al-Mubarak,
Category: Medical
Satisfied Customers: 378
Experience:  MD at University Hospital Case Medical Center
Type Your Medical Question Here...
Nadim Al-Mubarak is online now
A new question is answered every 9 seconds

I have bronchiectasis and am on a steroid inhaler (Arnuity).

Customer Question

I have bronchiectasis and am on a steroid inhaler (Arnuity). I read tha5t steroids contribute to bone loss. What can I do?
Submitted: 5 months ago.
Category: Medical
Expert:  Nadim Al-Mubarak replied 5 months ago.
GreetingsGenerally, steroid inhalers are not associated with bone loss. You are fine using itThis is a systemic side effect associated with long-term use of oral steroids or frequent IV steroid usageIf this answers your question, please complete the rating above. It's how we get credit for our service. You may still email me questions on this subject after the rating. Best wishes